# SDR ASOA20121224192

- Difficulty date: December 21, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 208
- Aircraft time: 31,641 hours, 23,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522215413
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV LT OMEGA BEAM IS CORRODED BEYOND LIMITS AFTER BLEND-OUT.  REMOVED DAMAGED SECTION, FABRICATED A FILLER AND DOUBLER AND INSTALLED.
